Friday, September 18, 2020

Comments by Heidione

Showing 4 of 4 comments.

  • Thank you Steve, for your response, yes it is tough too find a doctor like that, I have been through hell, I just feel hopeless, I am trying to get through this, it is so hard I can’t explain. I just want to go back to me. I live in R.I. and its tough.

  • Hi, and wow I envy you, and sorry you had too go through this.I feel for you. One year ago I went too go get help, and I was depressed, and just not happy. I was also in nursing school at the time. I had tried a lot of meds, and they didn’t work, and if they did they would stop working at three months , or I would experience every side affect. So they found one which is risperidol, it worked for a while, but after 3 months it stopped working, and my doctor didn’t tell me too tapper off. So three months after it altered me in a horrible way. I couldn’t get out of bed, I was sleeping 15 min a day, I was a mess suicidal thoughts, akethesia feeling, and anxiety through the roof. I had too admit myself too buttler for two weeks they put me on a cocktail that was wellbutrin, seraqual, clanozapam, came home shortly after the same symptom’s had returned got out of the hospital in January, and I tried weening myself off, but it got to the point were I was not sleeping for weeks, so I had too take clanazapam, and seraqual that’s the only thing that puts me too sleep. I am sad everyday, I cry all the time, it still feels like akethesia, and I feel all these feelings are permanat it all started September of 2015, I don’t laugh not myself, just feel like someone is running my body. Sorry for the long message. I’m in talk therapy once a week. And I feel that if I stop the meds same thing will happen. :'( ugh I’m 33 and feel my life is over.